Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 11, 2011, 5:40 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 5:40 PM MDT (23:40 UTC)
- Expired
- Jun 11, 2011, 6:45 PM MDT
- In force
- 65 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kit Carson County, CO, Yuma County, CO
The radar
The Goodland radar (KGLD), 96 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:48 PM MDT | TSTM WND GST 60 | 18 N Flagler, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:35 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -355 J/kg
- Mixed-layer LCL
- 1833 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858
WUUS53 KGLD 112340
SVRGLD
COC063-125-120045-
/O.NEW.KGLD.SV.W.0074.110611T2340Z-110612T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
540 PM MDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
YUMA COUNTY IN NORTHEAST COLORADO...
* UNTIL 645 PM MDT
* AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF LONE STAR
TO ARICKAREE SCHOOL TO ARRIBA...AND WAS MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
YUMA...CLARKVILLE...ABARR...FLAGLER...HEARTSTRONG...ECKLEY...
JOES...SEIBERT...KIRK...WAUNETA...VONA...VERNON AND WRAY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 391 AND 412.
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 181 AND 199.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 242 AND 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4045 10205 3978 10236 3916 10284 3915 10316
3957 10316 3958 10281 4044 10279
TIME...MOT...LOC 2340Z 270DEG 21KT 4029 10278 3978 10298
3930 10335
WIND...HAIL 60MPH 1.00IN
$$
JLUNDQUI2 follow-up statements
033
WWUS53 KGLD 112351
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
551 PM MDT SAT JUN 11 2011
COC063-125-120045-
/O.CON.KGLD.SV.W.0074.000000T0000Z-110612T0045Z/
KIT CARSON CO-YUMA CO-
551 PM MDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR YUMA AND
WESTERN KIT CARSON COUNTIES UNTIL 645 PM MDT...
AT 548 PM MDT...TRAINED WEATHER SPOTTERS REPORTED DAMAGING WINDS OF
60 MPH IN EXTREME NORTHWESTERN KIT CARSON COUNTY. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF LONE STAR
TO 6 MILES EAST OF ARICKAREE SCHOOL TO ARRIBA...AND WAS MOVING EAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
YUMA...CLARKVILLE...ABARR...FLAGLER...HEARTSTRONG...ECKLEY...
JOES...SEIBERT...KIRK...WAUNETA...VONA AND VERNON.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 391 AND 412.
THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 181 AND 199.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 244 AND 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4045 10205 3978 10236 3916 10284 3915 10316
3957 10316 3958 10281 4044 10279
TIME...MOT...LOC 2349Z 270DEG 21KT 4029 10271 3978 10291
3930 10328
WIND...HAIL 60MPH <.50IN
$$
JLUNDQUI195
WWUS53 KGLD 120044
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT SAT JUN 11 2011
COC063-125-120054-
/O.EXP.KGLD.SV.W.0074.000000T0000Z-110612T0045Z/
KIT CARSON CO-YUMA CO-
644 PM MDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR YUMA AND WESTERN KIT CARSON
COUNTIES WILL EXPIRE AT 645 PM MDT/745 PM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4045 10205 3978 10236 3916 10284 3915 10316
3957 10316 3958 10281 4044 10279
TIME...MOT...LOC 0044Z 262DEG 22KT 4033 10228 3982 10234
$$
JLUNDQUIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:05 PM MDT, 35 minutes earlier.
Area forecast discussion, Jun 11, 5:05 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 505 PM MDT SAT JUN 11 2011 .DISCUSSION... 240 PM MDT SAT JUN 11 2011 FORECAST PROBLEM WILL BE WHAT LOOKS TO BE AN ACTIVE AND WET PATTERN THROUGH MOST IF NOT ALL THE UPCOMING PERIOD. SATELLITE SHOWING AN ACTIVE AND PROGRESSIVE WAVE TRAIN FROM THE CENTRAL PACIFIC INTO THE ATLANTIC. MODELS INITIALIZED FINE AT MID AND UPPER LEVELS. THE FRONT TENDED TO BE FURTHER SOUTH THAN THE MODELS SHOWED. THE NAM WAS CLOSEST TO THIS. MODELS TENDED TO BE A LITTLE TOO COOL OVER THE AREA. TONIGHT...COULD MAKE A CASE FOR A COUPLED JET STRUCTURE ACROSS THE FORECAST AREA THROUGH THE NIGHT. AT THE VERY LEAST WILL HAVE A LEFT FRONT QUADRANT AROUND. SHORTWAVE TROUGH SEEN ON SATELLITE MOVING TOWARD THE AREA FROM THE SOUTHWEST. AT THIS TIME MAIN FRONT LOOKS TO BE WELL SOUTH OF THE AREA. SURFACE ANALYSIS A SUBTLE BOUNDARY/SURFACE CONVERGENCE NEAR THE SOUTH AND SOUTHWEST PORTION OF THE FORECAST AREA. DECENT CU FIELD HAS DEVELOPED ALONG THE KANSAS AND COLORADO BORDER JUST TO THE SOUTH AND SOUTHWEST OF US NEAR THAT CONVERGENCE. MODELS ARE SHOWING TWO DIFFERENT QPF TRENDS. FIRST IS TO THE MAIN MCS/PRECIP BULLSEYE FURTHER SOUTH. THEY ARE ALSO DEVELOPING A SECONDARY BULLSEYE OVER THE NORTHWEST PORTION OF THE AREA. THE RUC ARE SHOWING TWO DISTINCT PIECES OF THE SHORTWAVE. THE NAM IS MIRRORING THE RUCS PV FIELD WITH THE RUC ALSO DOING THE SAME THING WITH THE QPF FIELD. CONSIDERING THE CURRENT TRENDS AND DEVELOPMENT WILL TREND TOWARD THOSE TWO DIFFERENT AREAS. SUNDAY/SUNDAY NIGHT...MESOSCALE AFFECTS OF OVERNIGHT/EARLY MORNING CONVECTION WILL HAVE A BIG IMPACT ON SUNDAY. IT LOOKS LIKE THE STRONGEST MCS WILL BE TO OUR SOUTH WITH PROBABLY ENHANCE SOUTHEAST TO EAST FLOW AT THE SURFACE. THIS WOULD KEEP THE AREA COOLER AND MORE STABLE. WILL TREND THAT WAY IN THE TEMPERATURES. AT THIS TIME IT LOOKS LIKE LINGERING PRECIPITATION WILL BE EAST OF THE AREA. SOME INDICATIONS OF FOG DUE TO THE UPSLOPE AND INSERTED IN THE WEST SECTION AT THIS TIME. NOT CONSIDERING WHAT THE MESOSCALE DOES TO THE AFTERNOON AND EVENING THUNDERSTORM CHANCES...LEFT FRONT QUADRANT STARTS AFFECTING THE AREA...ESPECIALLY THE SOUTH...IN THE AFTERNOON INTO THE NIGHT... ESPECIALLY OVER THE SOUTHWEST HALF. ALSO A DECENT SHORTWAVE TROUGH BEGINS TO MOVE THROUGH THE AREA LATE IN THE AFTERNOON AND MOSTLY DURING THE NIGHT. MODELS INDICATE THAT A WARM FRONT COMES NORTH AND THEN THE COLD FRONT BEHIND IT LATER IN THE NIGHT. WILL THEREFORE EXPAND THE POPS ACROSS THE ENTIRE AREA DURING THE NIGHT. MONDAY/MONDAY NIGHT...IN SOME RESPECTS THE MID AND UPPER LEVEL LIFT DURING THIS PERIOD WILL BE BETTER THAN TODAY. STRONG LEFT FRONT QUADRANT AFFECTING THE AREA DURING THE AFTERNOON AND EVENING... ESPECIALLY THE SOUTHERN HALF. WILL KEEP THE CURRENT SLIGHT CHANCE IN THE FAR WEST IN THE AFTERNOON. THEN INCREASED POPS INTO THE LOW CHANCE CATEGORY FOR THE NIGHT. CONSIDERING UPSLOPE WINDS BEHIND THE BOUNDARY WITH POSSIBLE REINFORCEMENT FROM OVERNIGHT THUNDERSTORMS COULD KEEP A LOT OF A CLOUD COVER AND COLDER AIR OVER THE AREA. WILL TREND TOWARD THE COLDER TEMPERATURES. TUESDAY/TUESDAY NIGHT...SHORTWAVE TROUGH AND LINGERING PRECIPITATION DUE TO OVERNIGHT CONVECTION WILL BE POSSIBLE OVER SOUTHEAST HALF OF THE AREA AND KEPT IN MORNING POPS THERE. LEFT FRONT QUADRANT OF A NORTHWEST TO SOUTHEAST UPPER JET WILL AFFECT THE AREA FROM THE AFTERNOON INTO THE OVERNIGHT HOURS. ANOTHER SHORTWAVE TROUGH MOVES ACROSS THE AREAS DURING THE SAME TIME. WOULD HAVE LIKED TO HAVE INCREASED POPS INTO THE CHANCE CATEGORY BUT THAT WOULD MAKE ME OUT OF COLLABORATION WITH MY NEIGHBORS. PLUS MESOSCALE AFFECTS COULD SIGNIFICANTLY CHANGE THE ENVIRONMENT. INCREASED POPS TO HIGH SLIGHT CHANCE AT THIS TIME. SAME SCENARIO FOR THE WINDS AND TEMPERATURES AGAIN WITH UPSLOPE WINDS POSSIBLY ENHANCED BY CONVECTIVE OUTFLOW. WILL GO TOWARDS THE COOLER GUIDANCE ONCE AGAIN. WEDNESDAY THROUGH SATURDAY...PROBLEMATIC FORECAST DURING THIS PERIOD. IT DOES NOT MAKE IT ANY EASIER WITH MODEL DIFFERENCES IN HOW TO HANDLE TO THE NEW UPPER TROUGH IN THE WEST. DETERMINISTIC PLUS ENSEMBLE SUPPORT THE FURTHER WEST AND DEEPER GFS SOLUTION. THE ECMWF IS FURTHER EAST AND MORE ROBUST IN PUSHING THE BOUNDARIES FURTHER EAST. DESPITE THIS MODEL DATA SHOWING NUMEROUS SHORTWAVE TROUGHS... UPPER JET SUPPORT...AND ELEVATED THUNDERSTORM SCENARIOS THROUGH THE WHOLE FORECAST PERIOD. AND THIS IS NOT EVEN ACCOUNTING FOR ANY MESOSCALE INFLUENCES IN THIS SETUP. IT IS REALLY HARD TO PIN DOWN WHEN WE WILL NOT HAVE A CHANCE OF THUNDERSTORMS. SO TENDED TO BROADBRUSH THUNDERSTORM CHANCES THROUGH THE PERIOD. CONSIDERING THE POSSIBILITY OF UPSLOPE FLOW THROUGH A LOT OF THE PERIOD AND PRESENCE OF CLOUD COVER IN THIS SETUP...TENDED TO GO BELOW THE GUIDANCE FOR HIGH TEMPERATURES. THANKS TO ALL WHO COLLABORATED. BULLER && .AVIATION... 505 PM MDT SAT JUN 11 2011 FOR THE 00Z TAFS...THUNDERSTORMS AND SHOWERS WILL CONTINUE TO MOVE EASTWARD ACROSS THE AREA THIS EVENING. OUTFLOW FROM NEARBY STORMS MAY LEAD TO WIND SHIFTS AT THE TERMINALS THIS EVENING. EXPECTING STORMS TO BE EAST OF KGLD BY 04Z...WITH STORMS CONTINUING TO BE NEAR KMCK UNTIL THE MORNING. WITH THE LOW LEVEL MOISTURE...EXPECTING IFR CONDITIONS AT BOTH SITES DURING THE MORNING...HOLDING OFF AT KMCK UNTIL THE THUNDERSTORMS IN THE AREA HAVE MOVED EAST AWAY FROM THE TERMINAL. MIXING DURING THE DAY WILL BRING CONDITIONS BACK TO VFR DURING THE LATE MORNING. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 11, 10:40 AM MDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1040 AM MDT SAT JUN 11 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1040 AM MDT SAT JUN 11 2011 /1140 AM CDT SAT JUN 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG THUNDERSTORMS WILL DEVELOP IN EASTERN COLORADO THIS AFTERNOON AND MOVE ACROSS THE REMAINDER OF THE AREA THIS EVENING AND OVERNIGHT TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE DESTRUCTIVE HAIL AND DAMAGING WINDS...THOUGH A FEW TORNADOES CANT BE RULED OUT. DUE TO RELATIVELY SLOW STORM MOTIONS...HEAVY RAINFALL WILL HAVE THE POTENTIAL TO LEAD TO FLASH FLOODING AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE CONFINED PRIMARILY TO EASTERN COLORADO. SEVERE WEATHER IS NOT ANTICIPATED. THUNDERSTORM CHANCES WILL CONTINUE THROUGH MUCH OF NEXT WEEK. WHILE SEVERE STORMS CANNOT BE RULED OUT...IT IS TOO EARLY TO PINPOINT WHICH DAY OR AREA WILL HAVE THE GREATEST RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED.
In the hours before
Special weather statement, Jun 11, 4:05 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 405 PM MDT SAT JUN 11 2011 COZ091-092-112215- CHEYENNE COUNTY-KIT CARSON COUNTY- 405 PM MDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 14 MILES NORTHWEST OF FIRSTVIEW...MOVING NORTH AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3935 10279 3926 10238 3885 10252 3893 10293 TIME...MOT...LOC 2206Z 198DEG 27KT 3899 10269 JLUNDQUI
Local storm report, Jun 11, 4:31 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL TRIBUNE 38.47N 101.75W
06/11/2011 E0.75 INCH GREELEY KS TRAINED SPOTTER
&&
CJSSpecial weather statement, Jun 11, 4:55 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
455 PM MDT SAT JUN 11 2011
KSZ029-112330-
GOVE-
555 PM CDT SAT JUN 11 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GOVE COUNTY IN WEST CENTRAL KANSAS...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THE MONUMENT ROCKS...MOVING NORTHEAST AT 25
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3890 10082 3911 10058 3883 10026 3869 10057
3870 10073
TIME...MOT...LOC 2255Z 229DEG 21KT 3876 10069
BULLERSpecial weather statement, Jun 11, 5:11 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
511 PM MDT SAT JUN 11 2011
KSZ027-112330-
WALLACE-
511 PM MDT SAT JUN 11 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF WESKAN...OR NEAR WESKAN...MOVING
NORTHEAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3882 10198 3888 10205 3903 10205 3914 10189
3913 10188 3899 10170
TIME...MOT...LOC 2311Z 230DEG 20KT 3895 10196
JLUNDQUILocal storm report, Jun 11, 5:13 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
513 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL ST. FRANCIS 39.77N 101.80W
06/11/2011 M0.75 INCH CHEYENNE KS TRAINED SPOTTER
&&
CJSThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:38 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 67 min |
| Jun 11, 4:05 PM MDT | Special Weather Statement | GLD | Kit Carson | 10 min |
| Jun 11, 4:15 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 60 min |
| Jun 11, 4:33 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 57 min |
| Jun 11, 4:57 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 63 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.